my 10th day yesterday was my worse i cryed in the closet all day, I had been up for7- 8 days. day 9 major depression by this pointe the bed was my enemy for as far as i was conce rned took different sleeping meds trazadone benadryl, seraquil, ambien nothing worked the seriquil and the trazadone they both made me have such bad restless legs and arms I fell down a few times but besides all the details So yesterday i just get in bed and tell the lord that i will read the bible until i fall asleep, WEll i ended up sleeping that night yesterday day 9. But today quite the opposite i worked out did some stuff and felt like my old powerful person motivated concentrated, knowing that thinks were going to work out for me. I just thing god has a plan and getting off the opiates is going to bring real blessings, anyways im a jesus girl Yesterday while i cryed in the closet I felt like were is god, were is he......and today is day 10, and as Elton jhon would say" Im still standing"........God was there the whole time how do you think I could made it this far God was in those 9 days and on the tenth he gave me rest. I miss feeling like my old self shes more of a bad *** than me on the pills im way cooler opiate free and starting to feel good again Sorry to get so deep but just wanted to share what ive been through so is it helps even 1 person than thats cool with me peace out and god bless.........I'm not dork but get into the bible theres an allmighty God who loves you and can save you........I din't think i would ever get this far off opiates
Its certainly been rough by the way you describe it but things will begin to get better each passing day. After 8 years, the withdrawls are terrible but your situation will improve as the days and weeks go forward. Wishing you all the best.
Great job! You made it to double digits, that's great. Keep up the good work and now is the time to line up some after care, the mebtal part will kick in soon n u will need the tools u will learn in after care to maintain your sobriety. Keep on keepin on!
Hi Jamielynn im glad you made it the first couple of weeks are the hardest ...you had to break off a long hard habit...I know it to well I road the narcotic train for 16 1/2yrs just know it will get better with time...Im a man of faith to.... God was instrumental in helping me thew my withdrawals and I still bring my burdens to Jesus daily ...he will help you recover...I know I couldn't have done this without him...pull close to God and he will get you threw this...just know it does get better as time goes by...I was an emotional train reck also when I first got clean it all part of it...God and time will heal you..and once you get out of the tunnel and thew to the other side life is beautiful again just hang in there
good luck and God bless.....Gnarly
god will see you through. keep the faith. greater is he that is in you, then he that is in the world. my husband just came home from a christian rehab. the sleep is the last thing to come back. he was awake for about 3 weeks straight amazing what the body can endure. please dont use any narcotics to sleep will only prolong your wd. keep praying to make your
spirit stronger. god will give you peace and rest.
will pray for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.